Quantitative Estimates for Nonlinear Sampling Kantorovich Operators

Creative Commons License

Çetin N., Costarelli D., Vinti G.

Results in Mathematics, vol.76, no.2, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.1007/s00025-021-01383-9
  • Journal Name: Results in Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH
  • Keywords: Nonlinear sampling Kantorovich operators, Orlicz spaces, modulus of smoothness, quantitative estimates, Lipschitz classes, INTEGRAL-OPERATORS, APPROXIMATION, CONVERGENCE, ORDER
  • Ankara Haci Bayram Veli University Affiliated: No


© 2021, The Author(s).In this paper, we establish quantitative estimates for nonlinear sampling Kantorovich operators in terms of the modulus of smoothness in the setting of Orlicz spaces. This general frame allows us to directly deduce some quantitative estimates of approximation in Lp-spaces, 1 ≤ p< ∞, and in other well-known instances of Orlicz spaces, such as the Zygmung and the exponential spaces. Further, the qualitative order of approximation has been obtained assuming f in suitable Lipschitz classes. The above estimates achieved in the general setting of Orlicz spaces, have been also improved in the Lp-case, using a direct approach suitable to this context. At the end, we consider the particular cases of the nonlinear sampling Kantorovich operators constructed by using some special kernels.